# SDR DHL2004742007

- Difficulty date: September 28, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D15
- System (JASC): 3418 · Stall Warning System
- Part: Controller
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND STALL WARNING, STICK SHACKER AND AUTOPILOT DISCONNECT WARNING CAME ON AND COULD SMELL ELECTRICAL SMOKE IN COCKPIT.  ADJUSTED AOA IAW 34-18-01, INSPECTED WIRING IN EE BAY NO SIGN OF SMOKE DETECTED SUSPECTED SMOKE FROM APU, INSPECTED APU IAW 21-20-01.  OPS CHECK NORMAL.
